MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LOCKING DEVICE FOR SCREW ONLY AIMING ARM; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LOCKING DEVICE FOR SCREW ONLY AIMING ARM; MISC ORTHO SURGICAL INSTR
Model Number 03.037.140
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date one (1) torque limiting attachment completely broke apart into three (3) pieces, the threads on one (1) interlocking bolt were damaged and would not engage with an unknown aiming arm, a piece of one (1) locking device for screw only aiming arm broke off where it goes inside the handle, and the tip of one (1) stardrive screwdriver shaft was damaged and would not engage with a screw.This was noticed after surgery and there was no patient involvement.Concomitant device: unknown screw (part # unknown, lot # unknown, quantity # 1), unknown aiming arm (part # unknown, lot # unknown, quantity # 1).This report is for one (1) locking device for screw only aiming arm.This is report 2 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device history: part: 03.037.140, lot: l208355, manufacturing site: (b)(4).Release to warehouse date:(b)(6) 2017.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Updated concomitant device reported: unknown handle (part # unknown, lot # unknown, quantity # 1).

Brand Name
LOCKING DEVICE FOR SCREW ONLY AIMING ARM
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9355407
Report Number2939274-2019-62330
Device Sequence Number13976520
Product Code LXH
UDI-Device Identifier10886982070593
UDI-Public(01)10886982070593
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.037.140
Device Catalogue Number03.037.140
Device Lot NumberL208355
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/06/2019
Supplement Date Received by Manufacturer11/27/2019
12/23/2019
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date12/19/2019
12/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - GUIDES/SLEEVES/AIMING: AIMING ARM; UNK - SCREWS: TRAUMA